Characterizing Some Types of Uninorms on Bounded Lattices


Wen H., Wu X., Çayll G. D.

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.31, no.4, pp.533-549, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2023
  • Doi Number: 10.1142/s0218488523500253
  • Journal Name: INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Business Source Elite, Business Source Premier, Compendex, Computer & Applied Sciences, zbMATH
  • Page Numbers: pp.533-549
  • Keywords: incomparability, Lattice, t-conorm, t-norm, uninorm
  • Karadeniz Technical University Affiliated: Yes

Abstract

Uninorms, as important generalizations of triangular norms and conorms, let the identity e exist anywhere on a bounded lattice. In this paper, we focus on new characterizations of uninorms allowed to act on more general bounded lattices. In particular, we present several necessary and sufficient conditions to verify the construction approaches introduced by (cayli and Karacal, Kybernetika 53 (2017) 394-417) and (cayli, Fuzzy Sets Syst. 395 (2020) 107-129), yielding a uninorm on bounded lattices.